Rob1043; Normally Pristiq is more in the weight neutral medication meaning you don't get cravings and if anything you have to remind yourself to eat. and weight gain is more on the rare side now as you should know not everybody reacts the same and it is still possible that a short time you might more so if you are switching from one medication to another. If it continues to check with your doctor but really if this is what your feeling it normally goes away. just keep an eye on your weight. good luck and have a Happy Thanksgiving. Chuck957
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2010 • 1 answer
Updated 13 Sep 2018 • 22 answers
Updated 19 Jan 2015 • 2 answers
Updated 20 Apr 2015 • 1 answer
Will pristiq desvenlafaxine make me put on weight? I am about to start it and scared of weight gain?
Updated 14 Jan 2016 • 3 answers